# SDR AALA20010011

- Difficulty date: January 1, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1587 - EN ROUTE MIA-DFW, SHORTLY AFTER TAKEOFF DETECTED AIRCRAFT DRIFTING TO THE RIGHT.  FULL LEFT RUDDER EID NOT CORRECT THE DRIFT.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED YAW DAMP RUDDER CHECK PER THE MM.  NO DEFECT NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
